Previous Thread
Next Thread
Print Thread
Page 1 of 4 1 2 3 4
#144577 - 06/01/09 12:30 AM Celebrex... Scary side effects!  
Joined: Nov 2008
Posts: 78
donnadb Offline
Registered Visitor
donnadb  Offline
Registered Visitor

Joined: Nov 2008
Posts: 78
Can anyone share their perso al experience with celebrex. This is a ned Rx for me and after reading the side effects, I'm scared of it! Trying to decide if benefits outweigh the risks... Thanx!

#144580 - 06/01/09 12:39 AM Re: Celebrex... Scary side effects! [Re: donnadb]  

**DONOTDELETE**
Unregistered
KellyChristal
Unregistered


I have a friend that took it for years and loved how well it controlled her symptoms, but they recently took her off because of problems associated with her heart. I would say if you have healthy heart and lungs you should be ok? That is all I know...my friend took it for at least 2 years with good results for her AS, but she was eventually hospitalized with something that seems unrelated, but IDK for sure. Good luck, and I unde4rstand your concern! I hope you find the answers you need!

#144588 - 06/01/09 01:10 AM Re: Celebrex... Scary side effects! [Re: ]  

**DONOTDELETE**
Unregistered
spryder
Unregistered


Celebrex made my heart race and gave me wicked anxiety. I stopped taking it. The Dr. will hear about it at the next appointment. Too bad, it was great for the pain.

#144589 - 06/01/09 01:11 AM Re: Celebrex... Scary side effects! [Re: ]  
Joined: Nov 2008
Posts: 1,224
NWbrooktrout Offline
Registered Visitor
NWbrooktrout  Offline
Registered Visitor

Joined: Nov 2008
Posts: 1,224
east of Seattle, WA
heart issues and or high blood pressure with celebrex is an issue.


I cannot teach anybody anything, I can only make them think.
- Socrates
#144593 - 06/01/09 01:20 AM Re: Celebrex... Scary side effects! [Re: NWbrooktrout]  
Joined: Oct 2008
Posts: 1,425
nisey Offline
Registered Visitor
nisey  Offline
Registered Visitor

Joined: Oct 2008
Posts: 1,425
PA
It gave me anxiety attacks also.

Nisey


It is what it is!
#144604 - 06/01/09 01:47 AM Re: Celebrex... Scary side effects! [Re: nisey]  
Joined: Sep 2005
Posts: 1,317
TennisAce Offline
Registered Visitor
TennisAce  Offline
Registered Visitor

Joined: Sep 2005
Posts: 1,317
NJ
My daughter thinks it is a godsend! It is the best thing that has been added to her mix!

She did have to have cardio test first. And, my daughter bp is monitored along with her bloodwork. She does though Celebrex pm because it works best for rising and naproxyn am. She tried to do am and pm celebrex and had a weird bruising so he muttered under his breath...."I should know better than ever tamper with the mix we have currently". She's been on Celebrex for over 2 years now.

Last edited by TennisAce; 06/01/09 01:51 AM.

Daughter diagnosed 2004; son diagnosed 2006. Both are currently without spondy meds and currently in a medicine induced remissions. One has been pharma free for 3 years; the other one for 2 years.
#144605 - 06/01/09 01:49 AM Re: Celebrex... Scary side effects! [Re: TennisAce]  
Joined: Nov 2008
Posts: 1,224
NWbrooktrout Offline
Registered Visitor
NWbrooktrout  Offline
Registered Visitor

Joined: Nov 2008
Posts: 1,224
east of Seattle, WA
I have tried it it didnt do anything for me. Good OR bad!


I cannot teach anybody anything, I can only make them think.
- Socrates
#144609 - 06/01/09 01:59 AM Re: Celebrex... Scary side effects! [Re: NWbrooktrout]  
Joined: Mar 2009
Posts: 2,224
mrye4709 Offline
Registered Visitor
mrye4709  Offline
Registered Visitor

Joined: Mar 2009
Posts: 2,224
Oklahoma
Same here, not any different than mobic except for cost. I asked to go back to mobic. Probably same risks but not as talked about as celebrex, as celebrex ponts out. Puts me a little more at ease even if it a false ease.


I would be unstoppable, if I could just get started.

#144712 - 06/01/09 11:13 PM Re: Celebrex... Scary side effects! [Re: donnadb]  
Joined: Nov 2008
Posts: 78
donnadb Offline
Registered Visitor
donnadb  Offline
Registered Visitor

Joined: Nov 2008
Posts: 78
Well, after 1 dose, my stomach is KILLING ME!! Feels like a hot burning knife in my gut... And more bad news??? It actually helped my joint pain tremendously! Why is this bad news?? Well, because i would have to be insane to take another one of these with this type of stomach pain after just 1 mad frown No sense in exacerbating 1 problem to solve another one! Im so depressed! Will there EVER be anything that I can take that will help my AS and not cause another problem????? UUGGHHHHH!!!

#144725 - 06/02/09 12:53 AM Re: Celebrex... Scary side effects! [Re: donnadb]  
Joined: Mar 2009
Posts: 2,224
mrye4709 Offline
Registered Visitor
mrye4709  Offline
Registered Visitor

Joined: Mar 2009
Posts: 2,224
Oklahoma
donnadb, you might wait a couple days and try again. I did this once and thought it was the new med but it was a bug going around. It might be worth a try if it helped that much. If it does it again I would def quit taking it.


I would be unstoppable, if I could just get started.

Page 1 of 4 1 2 3 4

Moderated by  ElinAslanyan 

Powered by UBB.threads™ PHP Forum Software 7.6.0